Vol 2, No 1 (2014)

Table of Contents


Articles


Fundamental groups of iterated line graphs

Essam Hamouda, Mohammed Fahmy Pages: 1-5

DOI: 10.14419/gjma.v2i1.1489

Almost convergence of triple sequences

Ayhan Esi, M.Necdet Catalbas Pages: 6-10

DOI: 10.14419/gjma.v2i1.1709

Some spaces of sequences of interval numbers defined by a modulus function

Ayhan Esi, Sibel Yasemin Pages: 11-16

DOI: 10.14419/gjma.v2i1.2005
science

Copyright © 2021 Science Publishing Corporation Inc. All rights reserved.